# SDR DL72S960456

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Main Ent Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR OUTER SKIN CRACKED .25 INCH AT RIVET TOP AFT CORNER.  FOUND AT D-2 LTR CHECK.  REPAIRED PER MM 52-11-01 FIG 804.
